Valery Covachev

Sultan Qaboos University, Oman

Articles in Scholarly Journals [Incomplete List]

  1. Almost periodic solutions of neutral impulsive systems with periodic time-dependent perturbed delays
    Central European Journal of Mathematics, vol. 1, no. 3, pp. 292–314, 2003
  2. Impulsive functional-differential equations with nonlocal conditions
    International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 5, pp. 251–256, 2002
  3. Difference approximations for impulsive differential equations
    Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 383–390, 2001
  4. Journal of Physics A: Mathematical and General, vol. 27, no. 16, pp. 5551–5563, 1994
  5. Stability under Persistent Disturbances of Impulsive Differential-Difference Equations of Neutral Type
    Journal of Mathematical Analysis and Applications, vol. 187, no. 3, pp. 790–808, 1994
  6. Weighted Decay Estimate for the Wave Equation
    Proceedings of the American Mathematical Society, vol. 112, no. 2, p. 393, 1991
  7. Invariant Tori for the Billiard Ball Map
    Transactions of the American Mathematical Society, vol. 317, no. 1, p. 45, 1990